Deformations of quantum hyperplanes

Share/Save/Bookmark

Post, Gerhard (1996) Deformations of quantum hyperplanes. Letters in mathematical physics, 36 (2). pp. 109-116. ISSN 0377-9017

[img]
Preview
PDF
303Kb
Item Type:Article
Copyright:© 1996 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/79818
Official URL:http://dx.doi.org/10.1007/BF00714374
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140406